# SDR USAA2013111100007

- Difficulty date: November 8, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N944UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000058
- Aircraft time: 14,452 hours, 12,090 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Condition: Leaking
- Location: Nr 1 Bleed
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 1914,  BLEED 1 LEAK CLIMBING THROUGH 12,000 FT.  RESET BLEED 1 AND 2, OFF MESSAGE, COULD NOT RESET.   ACFT UNPRESSURIZED AND DIVERTED. FLIGHT LANDED UNEVENTFULLY.  MAINTENANCE R & R TORQUE MOTOR CONTROLLER SERVO LINE BETWEEN HPRSOV TO TORQUE MOTOR CONTROLLER FILTER.
